MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY
Catalog Number 6844461
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that higher than expected, non-reproducible vitros na+ results were obtained from a single non-vitros biorad multiqual liquid assayed control, lot 46040 fluid using vitros chemistry products sodium (na+) slide lot 4216-1188-1616 on a vitros xt7600 integrated system.The assignable cause of the event is an instrument performance issue.A diagnostic vitros na+ within-run precision test was outside of the acceptance criteria indicating a performance issue with the potentiometric subsystem of the vitros xt7600 integrated system.An ortho field engineer has been sent on site to perform necessary service actions to return the potentiometric subsystem of the vitros xt7600 integrated system back to expected performance.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected, non-reproducible vitros na+ results obtained from a single non-vitros biorad multiqual liquid assayed control, lot 46040 fluid using vitros chemistry products sodium (na+) slide lot 4216-1188-1616 on a vitros xt7600 integrated system.Biorad l1 vitros na+ results of >250 and 136.0 mmol/l vs.The expected baseline mean result of 114.3 mmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher than expected vitros na+ results were obtained from non-patient quality control fluids, however, the customer stated that patient sample results were also affected.However, no specific data concerning patient sample results was provided.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CLINICAL CHEMISTRY
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24674590
Report Number1319681-2026-00018
Device Sequence Number10204233
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown